... started getting dizzy, mostly at night or when lying down and getting up. Sometimes during the day. Doctor switched me back to the name brand and nothing has changed. This is the first time I have ever had a problem with the medicine. The pharmacist told me that the generic and name brand are the exact same pill. Has lotrel changed it's formula? I can live with the dizzy if I know it's a side effect, not a brain tumor. Thanks
I have been taking lotrel 5/40 for at least 5 years. Beginning of Feb I was given the generic,?
Added 3 Apr 2011:
In this case, the pill is identical. The company making the generic is a subsidiary of the company making the original. The markings are identical. Both say lotrel with the 2 white lines and # 0384. I was told that the parent company is currently using the same pill. So when I went back on the original pill, the name brand, I have the same side effect. I'm wondering if lotrel changed the formula, from my drugstore I am currently getting the same pill. Sorry for the confusion. This all started a couple days after taking the generic, but has continued on even when I switched back to the name brand.
first of all generics are NOT the exact same pill and i think the pharmacies should admit this. if it were the exact same pill as the name brand it would cost the same and there would be no benefit for having a generic form. generics are made by other companies after the drug has passed the time when it can be copied. shame on them for misinforming. they use the same main ingredient to make the drug but the rest of the ingredients can change, and this is where the different side effects can occur. as far as going back to the other medicine it may take a little time for your body to regulate.
- Lotrel Information for Consumers
- Lotrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 16 Mar 2010 • 1 answer
Posted 21 May 2010 • 1 answer
Posted 5 Jan 2011 • 1 answer
Posted 30 Dec 2011 • 1 answer